| Model Number |
CNAET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that after cataract surgery with intraocular lens (iol) implantation, patient had a refractive deviation of 1.5 d.The iol was replaced in a secondary procedure.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis.No device returned.Intraocular lens (iol) returned adhered to surgical material.Solution is dried on both surfaces of the optic and haptics.Both haptics are intact.The optic is torn/split-cut dividing the iol in two and scratched/marked-rejectable.No other observations.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).